具收获项和周期系数的广义捕食-被捕食模型的正周期解题
Positive Periodic Solutions for a Generalized Prey–Predator Model

作者: 卓相来 :山东科技大学数学与系统科学学院,山东 青岛; 张丰雪 :山东科技大学矿业与安全工程学院,山东 青岛;

关键词: 重合度理论捕食-被捕食模型收获项正周期解Coincidence Degree Prey-Predator Model Harvesting Term Positive Periodic Solution

摘要: 利用重合度理论,我们研究具收获项的广义捕食-被捕食模型,得到系统存在正周期解的充分条件。本文结果推广了已有文献的结果。

Abstract: The existence of positive periodic solutions for a generalized prey-predator model with harvesting term was studied by using Mawhin’s continuation theorem of coincidence degree theory. Some sufficient conditions were obtained to ensure the existence of positive periodic solutions. The results obtained in this paper generalized the known results.

文章引用: 卓相来 , 张丰雪 (2017) 具收获项和周期系数的广义捕食-被捕食模型的正周期解题。 应用数学进展, 6, 308-316. doi: 10.12677/AAM.2017.63036

参考文献

[1] 李永昆. 中立型捕食者—被捕食者系统的周期正解[J]. 应用数学和力学, 1999, 20(5): 545-550.

[2] Zhang, Z.Q. and Wang, Z.C. (2004) The Existence of a Periodic Solution for a Generalized Prey-Predator System with Delay. Mathematical Proceedings of the Cambridge Philosophical Society, 137, 475-486.
https://doi.org/10.1017/S0305004103007527

[3] Zhang, Z.Q. (2005) Periodic Solutions of a Predator-Prey System with Stage-Structures for Predator and Prey. Journal of Mathematical Analysis and Applications, 30, 291-305.
https://doi.org/10.1016/j.jmaa.2003.11.033

[4] Zhang, Z.Q. and Zeng, X.W. (2005) Periodic Solutions of a Nonautonomous Stage-Structured Single Species Model with Diffusion. Quarterly of Applied Mathematics, 63, 277-289.
https://doi.org/10.1090/S0033-569X-05-00947-5

[5] 马知恩. 种群生态学的数学建模与研究[M]. 合肥: 安徽教育出版社, 1996.

[6] Arditi, R. and Ginzburg, L.R. (1989) Coupling in Predator-Prey Dynamics: Ratio-Dependence. Journal of Theoretical Biology, 139, 311-326.
https://doi.org/10.1016/s0022-5193(89)80211-5

[7] Berryman, A.A. (1992) The Origins and Evolution of Predator-Prey Theory. Ecology, 73, 1530-1535.
https://doi.org/10.2307/1940005

[8] Fan, M., Wang, Q. and Zou, X. (2003) Dynamics of a Non-Autonomous Ratio-Dependent Predator-Prey System. Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 133, 97-118.
https://doi.org/10.1017/S0308210500002304

[9] Tian, D.S. and Zeng, X.W. (2005) Existence of at Least Two Periodic Solutions of a Ratio-Dependent Predator-Prey Model with Exploited Term. Acta Mathematicae Applicatae Sinica (English Series), 21, 489-494.

[10] Gaines, R.E. and Mawhin, J.L. (1977) Coincidence Degree and Non-linear Differential Equations. Springer, Berlin.
https://doi.org/10.1007/BFb0089537

[11] Zhuo, X.-L., and Zhang, F.-X. (2017) Stability for a New Discrete Ratio-Dependent Predator-Prey System. Qualitative Theory of Dynamical Systems, 1-14.
https://doi.org/10.1007/s12346-017-0228-1

分享
Top